# SDR ANCF200400025

- Difficulty date: April 8, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 27,358 hours, 25,551 cycles
- Engine: Pwa JT8D*
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Part number: 833605
- Part serial: 591
- Condition: Malfunctioned
- Location: Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKE OFF WAS DISCONTINUED SLATS DISAGREE LGT COME ON AND FLAPS /SLATS AURAL TAKE OFF WARNING SOUNDED AT APPROX 60 KTS FLAPS 6.3 GROUND RETURN.RT SLAT N3 SENSOR WAS RIGGING IAW AMM 32-08-00/102A AND 208.  REPLACED PSEU IAW AMM 32-61-00/201 CHEEKED ALL SLAT PROX SENSORS FOR DC RESISTANCE FOUND INTO LIMITS PERFORMED TAKE OFF WARNING SYSTEM TEST IAW AMM 27-00-00 PAG 216B ALSO WITH TECHNICAL CAPTAIN I.  CARDOSO PERFORMED TWO TAKE OFF SIMULATION WITH A/C AT 100 KNOTS AND FIRS SIMULATION FLAPS IN 6 DEGREES AND SECOND IN 8 DEGREES THE A/C NO PRESENT FAULTS AND AURAL WARNING NOT SOUND TEST SATISFACTORY IAW AMM 27-00-00POAG 216B.
